# SDR SWAA2025042958016

- Difficulty date: April 25, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 68,350 hours, 40,919 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING INBOARD TRAILING EDGE MAIN FLAP LOWER SKIN IS DELAMINATED 6.90 WIDE AND 3.70 LONG. DELAMINATED AREA STARTS 2.45 IN FROM OUTBOARD EDGE AND GOES THROUGH TRAILING EDGE (SEPARATION). SEE PIC. R/H WING INBOARD TRAILING EDGE MAIN FLAP LOWER SKIN IS DELAMINATED 6.90 WIDE AND 3.70 LONG. DELAMINATED AREA STARTS 2.45 IN FROM OUTBOARD EDGE AND GOES THROUGH TRAILING EDGE (SEPARATION). SEE ATTACHED PICTURE.<[01] THIS DELAMINATION IS PERMITTED AS A TIME LIMITED REPAIR PER SRM 57-53-01-1A-1. APPLIED SEALNT AND TWO LAYERS OF SPEED TAPE PER SRM 57-53-01-1A-1.;[02] THIS DELAMINATION IS PERMITTED AS A TIME LIMITED REPAIR PER SRM 57-53-01-1A-1. APPLICATION OF SEALANT AND TWO LAYERS OF SPEED TAPE; PER SRM 57-53-01-1A-1; ARE ACCEPTABLE.
